# SDR FDEA201111014698

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 834 TO STA 841 LBL 45 HAS SEAT FITTING DAMAGE TO CROWN AND CHANNEL.  DAMAGED SEAT TRACK FROM STA 780 TO STA 880, LBL 45 WAS R & R IAW   SRM 51-40-02 REV 103 (REFER SNRM N00796). REPAIR IS CLASSIFIED AS MAJOR.
